# SDR CALA2024022200503

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 451T1606030
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LOWER SILL F/S 566 RLB 41 "L" ANGLE UPPER SURFACE HAS CORROSION. REF AMES (ILN) NRC 166320-0100-0148. REMOVED AND REPLACED "L" ANGLE AT F/S 566, RBL 41 IAW B767 SRM 51-40-02, PAR 7. REF AMES (ILN) NRC 166320-0100-0148.
